I injured my shoulder some time ago. After trying many medications my doctor put me on Lyrica but I'm finding the side effects awful yet they are great for the pain.
I'm clumsy, can't put the right words together in a sentence, my head feels fuzzy, I feel doped. Should I keep taking them?
Sometimes it can take awhile to become used to a new medicine. They say that some side effects should wear off. I am glad things are better today for you.
Have you discussed these side effects with your doctor? They may want to change your medicine to something else, which can be annoying, I know. Or, the doctor might give you another medicine to counteract the side effects of Lyrica. My advice would be to see your doctor, right away if possible.
@A MyDepressionTeam Member Thanks for the reply, glad to know they'll wear off in time, I wasn't aware of that.
Thank you @A MyDepressionTeam Member I was at my doc yesterday & she sain my 150mg x 3 times daily is a powerful dose! But the pains that bad I can't deal with it otherwise. She gave me a muscle relaxant too, which helps me sleep. It helped somewhat, so feeling ok this am. Just may go with it I guess!